Stochastic cooperative games

Superadditivity, convexity and certainty equivalents

J.P.M. Suijs, P.E.M. Borm

Research output: Contribution to journalArticleScientificpeer-review

285 Downloads (Pure)
Original languageEnglish
Pages (from-to)331-345
Number of pages14
JournalGames and Economic Behavior
Volume27
Issue number2
Publication statusPublished - 1999

Cite this

@article{4263005147fb44ec839b471da792e436,
title = "Stochastic cooperative games: Superadditivity, convexity and certainty equivalents",
author = "J.P.M. Suijs and P.E.M. Borm",
note = "Pagination: 14",
year = "1999",
language = "English",
volume = "27",
pages = "331--345",
journal = "Games and Economic Behavior",
issn = "0899-8256",
publisher = "Academic Press Inc.",
number = "2",

}

Stochastic cooperative games : Superadditivity, convexity and certainty equivalents. / Suijs, J.P.M.; Borm, P.E.M.

In: Games and Economic Behavior, Vol. 27, No. 2, 1999, p. 331-345.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Stochastic cooperative games

T2 - Superadditivity, convexity and certainty equivalents

AU - Suijs, J.P.M.

AU - Borm, P.E.M.

N1 - Pagination: 14

PY - 1999

Y1 - 1999

M3 - Article

VL - 27

SP - 331

EP - 345

JO - Games and Economic Behavior

JF - Games and Economic Behavior

SN - 0899-8256

IS - 2

ER -